# SDR CA060106003

- Difficulty date: January 5, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Beech 1900D
- Aircraft time: 8,254 hours
- Engine: Pwa PT6A67D
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Damaged
- Location: Uplock Switch
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPON ARRIVAL, THE GEAR WAS SELECTED DOWN BUT NO DOWN AND LOCKED ANNUNCIATORS ILLUMINATED.  THE IN TRANSIT LIGHT WAS ALSO NOT ILLUMINATED SO THE PILOT DID A FLY BY OF TOWER TO CONFIRM GEAR POSITION, THEY ALSO HAD EMERGENCY SERVICES ON STANDBY.  AN UNEVENTFUL LANDING WAS COMPLETED.  AS THE AIRCRAFT WAS BEING SHUTDOWN THE CREW NOTICED THAT THE CB FOR THE ANNUNCIATORS WAS POPPED.  RESET THE CB AND ALL THE ANNUNCIATORS ILLUMINATED AS REQUIRED.  A SPECIAL FERRY PERMIT WAS ISSUED TO RETURN THE AIRCRAFT TO A MAINTENANCE BASE.  MAINTENANCE FOUND A CHAFED WIRE ON THE HARNESS FOR THE RT UPLOCK MICROSWITCH.  GEAR SWUNG AND AIRCRAFT RETURNED TO SERVICE.
